Fixed point theorems, multi-valued contractive mappings and multi-valuedcaristi type mappings

被引:0
|
作者
Mohammad, Masroor [1 ]
RamakantBhardwaj [2 ]
Kabir, Qazi Aftab [1 ]
Barve, Sharad Kumar [3 ]
MamtaDassani [4 ]
机构
[1] Saifia Sci Coll, Dept Math, Bhopal 462001, India
[2] TIT, Dept Math, Bhopal 42021, India
[3] JH Govt PG Coll, Betul 460001, India
[4] Chander Shaker Azad Inst Sci & Technol, Dept Math, Jhansi 284002, Uttar Pradesh, India
关键词
Fixed point; multi-valued maps; C-; Sequance; FMS;
D O I
暂无
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
In this paper, a fixed point theorem is established for multi-valued contractive-mappings in FMS and Caristi fixed point theorem is summed up to the instance of multi-valued mappings in FMS. Illustrations are given to support fundamental outcomes. These outcomes are the expansions of the outcomesacquired by Feng and Liu (J. Math. Anal. Appl. 317:103-112, 2006) to the case of FMS. (C) 2018 Elsevier Ltd. All rights reserved.
引用
收藏
页码:625 / 632
页数:8
相关论文
共 50 条
  • [41] Convergence Theorems for Multi-Valued Mappings
    Shehu, Yekini
    Ugwunnadi, G. C.
    [J]. BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2014, 37 (02) : 359 - 367
  • [42] On fixed points for α-η-ψ-contractive multi-valued mappings in partial metric spaces
    La Rosa, Vincenzo
    Vetro, Pasquale
    [J]. NONLINEAR ANALYSIS-MODELLING AND CONTROL, 2015, 20 (03): : 377 - 394
  • [43] Fixed point theorems for α-ψ-contractive type mappings
    Samet, Bessem
    Vetro, Calogero
    Vetro, Pasquale
    [J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 75 (04) : 2154 - 2165
  • [44] Fixed point theorems for generalized contractive multi-valued maps
    Kiran, Quanita
    Kamran, Tayyab
    [J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 59 (12) : 3813 - 3823
  • [45] Common fixed point theorems for multi-valued mappings in complex-valued metric spaces
    Azam, Akbar
    Ahmad, Jamshaid
    Kumam, Poom
    [J]. JOURNAL OF INEQUALITIES AND APPLICATIONS, 2013,
  • [46] Common fixed point theorems for multi-valued mappings in complex-valued metric spaces
    Akbar Azam
    Jamshaid Ahmad
    Poom Kumam
    [J]. Journal of Inequalities and Applications, 2013
  • [47] Common fixed point theorems for multi-valued mappings in bicomplex valued metric spaces with application
    Abdou, Afrah Ahmad Noman
    [J]. AIMS MATHEMATICS, 2023, 8 (09): : 20154 - 20168
  • [48] Common fixed point theorems for multi-valued mappings in Menger PM-spaces
    Zhang, FR
    Kang, SM
    Shim, SH
    [J]. FIXED POINT THEORY AND APPLICATIONS, VOL 4, 2003, : 213 - 219
  • [49] Suzuki type fixed point theorems for generalized multi-valued mappings in b-metric spaces
    Hatairat Yingtaweesittikul
    [J]. Fixed Point Theory and Applications, 2013
  • [50] Fixed point theorems for monotone multi-valued mappings in partially ordered metric spaces
    Jukrapong Tiammee
    Suthep Suantai
    [J]. Fixed Point Theory and Applications, 2014